MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Duct Occluder II; Occluder, Patent Ductus, Arteriosus

ABBOTT MEDICAL Amplatzer Duct Occluder II; Occluder, Patent Ductus, Arteriosus
Model Number 9-PDA2-04-06
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction

Brand Name
Amplatzer Duct Occluder II
Common Device Name
Occluder, Patent Ductus, Arteriosus
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25808027
Report Number2135147-2026-04827
Device Sequence Number5964428
Product Code MAE
UDI-Device Identifier00811806011219
UDI-Public(01)00811806011219(17)260731(10)8097875
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number9-PDA2-04-06
Device Catalogue Number9-PDA2-04-06
Device Lot Number8097875
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown